×

zbMATH — the first resource for mathematics

Processus de vie et de mort sur R avec interaction selon les particules les plus proches. (French) Zbl 0428.60090

MSC:
60J80 Branching processes (Galton-Watson, birth-and-death, etc.)
60G44 Martingales with continuous parameter
60K35 Interacting random processes; statistical mechanics type models; percolation theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Cocozza, C., Kipnis, C.: Existence de processus markoviens pour des systèmes infinis de particules. Annales de l’Institut Henri Poincaré, 1977, tome 13, N? 3 · Zbl 0384.60079
[2] Cocozza, C., Kipnis, C.: Processus de vie et de mort sur ? ou ? avec interaction selon les particules les plus proches. CRAS, t. 284 (23 mai 1977), série A 1291 · Zbl 0428.60090
[3] Gray, L.: Controlled spin-flip system. Thèse (mai 1977)
[4] Harris, T.E.: Nearest-neighbor Markov interaction processes on multidimensional lattices. Advances in Math. 9, 66-89 (1972) · Zbl 0267.60107 · doi:10.1016/0001-8708(72)90030-8
[5] Helms, H.: Ergodic properties of several interacting Poisson particles. Adv. in Math., 12, p 32-57 (1974) · Zbl 0379.60096 · doi:10.1016/S0001-8708(74)80017-4
[6] Holley, R.A., Stroock, D.W.: A martingale approach to infinite systems of interacting processes. Annals of Probability, vol. 4, N? 2, 195-228 (1976) · Zbl 0332.60072 · doi:10.1214/aop/1176996130
[7] Holley, R.A., Stroock, D.W.: Nearest-neighbor birth and death processes on ?, Acta Mathematica 140, 103-154 (1978) · Zbl 0405.60090 · doi:10.1007/BF02392306
[8] Jacod, J.: Multivariate point processes, predictable projection, Radon Nikodym derivatives, representation of martingales. 31, 235-253 (1975) · Zbl 0302.60032
[9] Neveu, J.: Evolutions markoviennes. Séminaire sur les processus markoviens à une infinité de particules, décembre 1974, Centre de Mathématiques de l’Ecole Polytechnique
[10] Neveu, J.: Processus ponctuels, Ecole d’été de Probabilités de Saint-Flour VI. Berlin Heidelberg New York: Springer 1976
[11] Spitzer, F.: Stochastic time evolution of one-dimensional infinite particle system. BAMS, vol 83 N? 5, syt 77, 880-890 · Zbl 0372.60149
[12] Stroock, D.W., Varadhan, S.: Diffusion process with continuous coefficients. Comm. pure and app. Math. 22, 1969 · Zbl 0175.44802
[13] Yor, M.: Sur les intégrales stochastiques optionnelles et une suite remarquable de formules exponentielles. Séminaire de Probabilités X, Université de Strasbourg. Berlin Heidelberg New York: Springer 1976 · Zbl 0393.60057
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.